Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Restrictions of open mappings of continua


Authors: Witold D. Bula and E. D. Tymchatyn
Journal: Proc. Amer. Math. Soc. 109 (1990), 233-235
MSC: Primary 54C10; Secondary 54F20
MathSciNet review: 1013965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of an open map $ f:X \to Y$, where $ X$ is a locally connected one-dimensional continuum, such that there is a subcontinuum $ K$ of $ Y$ for which the restriction of $ f$ to a certain component of $ {f^{ - 1}}(K)$ is not open.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C10, 54F20

Retrieve articles in all journals with MSC: 54C10, 54F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1013965-8
Keywords: Open mappings
Article copyright: © Copyright 1990 American Mathematical Society